Alert archive / Indiana / Flash Flood Watches in 2017

Flash Flood Watch 6, NWS Indianapolis, IN

July 11, 201718 counties in Indiana

NWS Indianapolis, IN issued this flash flood watch at Jul 11, 2017, 3:29 AM EDT for 18 counties in Indiana. It took effect at Jul 11, 2017, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2017, 3:29 AM EDT (07:29 UTC)
In effect from
Jul 11, 2017, 8:00 AM EDT
Expired
Jul 11, 2017, 7:19 PM EDT
In force
11 hr
Issued by
NWS Indianapolis, IN
Flood severity
None

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 42 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

339 
WGUS63 KIND 110729
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Indianapolis IN
329 AM EDT Tue Jul 11 2017

...Flash Flood Watch today and this evening...

.Recent heavy rains have resulted in saturated ground across the
area. Thunderstorms are once again expected today...some of which
could produce heavy rain. Additional heavy rains in the flash 
flood watch area will likely result in flash flooding.

INZ021-030-031-038>042-047>049-055>057-111530-
/O.NEW.KIND.FF.A.0006.170711T1200Z-170712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph-
Marion-Hancock-Henry-Johnson-Shelby-Rush-
Including the cities of Frankfort, Kokomo, Anderson, Muncie, 
Indianapolis, and Shelbyville
329 AM EDT Tue Jul 11 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
THIS EVENING...

The National Weather Service in Indianapolis has issued a

* Flash Flood Watch for portions of central Indiana, east 
  central Indiana, and north central Indiana, including the 
  following areas, in central Indiana, Clinton, Hamilton, 
  Hancock, Howard, Johnson, Madison, Marion, Rush, Shelby, and 
  Tipton. In east central Indiana, Delaware, Henry, and 
  Randolph. In north central Indiana, Carroll. 

* From 8 AM EDT this morning through this evening

* The ground is saturated and there is potential for heavy rain 
  today resulting in Flash flooding. Any thunderstorm storm that 
  occurs may produce heavy rains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

PUMA
3 follow-up statements
946 
WGUS63 KIND 111335
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Indianapolis IN
935 AM EDT Tue Jul 11 2017

...Flash Flood Watch Today and This Evening...

.Recent heavy rains have resulted in saturated ground across the
area. Additional thunderstorms are expected again today, some of 
which could produce heavy rain. Additional heavy rains in the 
Flash Flood Watch area will likely result in flash flooding.

INZ029-036-037-046-112145-
/O.EXA.KIND.FF.A.0006.000000T0000Z-170712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tippecanoe-Montgomery-Boone-Hendricks-
Including the cities of Lafayette and Crawfordsville
935 AM EDT Tue Jul 11 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Indianapolis has expanded the

* Flash Flood Watch to include portions of central Indiana and 
  west central Indiana, including the following areas, in 
  central Indiana, Boone and Hendricks. In west central Indiana, 
  Montgomery and Tippecanoe. 

* Through this evening

* Thunderstorms with heavy rain have already moved through parts
  of the area today, and more thunderstorms with heavy rain are
  expected. The heavy rain could lead to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

INZ021-030-031-038>042-047>049-055>057-112145-
/O.CON.KIND.FF.A.0006.000000T0000Z-170712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph-
Marion-Hancock-Henry-Johnson-Shelby-Rush-
Including the cities of Frankfort, Kokomo, Anderson, Muncie, 
Indianapolis, and Shelbyville
935 AM EDT Tue Jul 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central Indiana, east central Indiana, and north 
  central Indiana, including the following areas, in central 
  Indiana, Clinton, Hamilton, Hancock, Howard, Johnson, Madison, 
  Marion, Rush, Shelby, and Tipton. In east central Indiana, 
  Delaware, Henry, and Randolph. In north central Indiana, 
  Carroll. 

* Through this evening

* The ground is saturated and additional heavy rain is possible
  today with rounds of thunderstorms. Additional heavy rain could
  lead to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

50
288 
WGUS63 KIND 111916
FFAIND

Flood Watch
National Weather Service Indianapolis IN
316 PM EDT Tue Jul 11 2017

...Flash Flood Watch Today and This Evening...

INZ021-029>031-036>042-046>049-055>057-120330-
/O.CON.KIND.FF.A.0006.000000T0000Z-170712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-
Hamilton-Madison-Delaware-Randolph-Hendricks-Marion-Hancock-Henry-
Johnson-Shelby-Rush-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, and Shelbyville
316 PM EDT Tue Jul 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

The Flash Flood Watch continues for

* Portions of central Indiana, east central Indiana, north 
  central Indiana, and west central Indiana, including the 
  following areas, in central Indiana, Boone, Clinton, Hamilton, 
  Hancock, Hendricks, Howard, Johnson, Madison, Marion, Rush, 
  Shelby, and Tipton. In east central Indiana, Delaware, Henry, 
  and Randolph. In north central Indiana, Carroll. In west 
  central Indiana, Montgomery and Tippecanoe. 

* Until midnight EDT tonight

* Some thunderstorms with heavy rain are possible into the evening.
  The heavy rain could lead to flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
333 
WGUS63 KIND 112319
FFAIND

Flood Watch
National Weather Service Indianapolis IN
719 PM EDT Tue Jul 11 2017


INZ021-029>031-036>042-046>049-055>057-120030-
/O.CAN.KIND.FF.A.0006.000000T0000Z-170712T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-
Hamilton-Madison-Delaware-Randolph-Hendricks-Marion-Hancock-Henry-
Johnson-Shelby-Rush-
Including the cities of Lafayette, Frankfort, Kokomo, 
Crawfordsville, Anderson, Muncie, Indianapolis, and Shelbyville
719 PM EDT Tue Jul 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Indiana, east
central Indiana, north central Indiana, and west central Indiana
has been cancelled. 

Heavy rains have moved out of our area and no additional heavy
rain is expected rest of tonight.  

Even though no additional heavy rain is expected tonight...flooding
will occur on many creeks and streams from heavy rainfall that 
fell earlier today. 

See latest flood warnings for more details.


$$

JH

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 2:34 AM EDT, 55 minutes earlier.

Area forecast discussion, Jul 11, 2:34 AM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
234 AM EDT Tue Jul 11 2017

.UPDATE...
The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below.

&&

.SYNOPSIS...
Issued at 234 AM EDT Tue Jul 11 2017

Active weather is expected to continue today and tonight.

A lingering frontal boundary across Central Indiana will continue
to be the focus for thunderstorm development. This in combination
the passing of several upper level short waves will generate
thunderstorms today and tonight.

Lesser chances for storms are expected on Wednesday as weak high
pressure to the south of Indiana keeps some dry air in place
across our state.

A cold front and Low pressure system is then expected to slowly
sag toward Central Indiana on late Wednesday and Thursday. This
will bring more rounds of showers and storms to Central Indiana.

More consistent dry weather and a more settled weather pattern
looks to return this weekend.

&&

.NEAR TERM /Today/...

Issued at 234 AM EDT Tue Jul 11 2017

Another active weather day is in store today. Models suggest the
lingering frontal boundary across the area to remain as NW flow
remains in place with more short waves yet to come. Early this
morning radar shows thunderstorm devlopment associated with the
short waves exiting Central Indiana. GFS and NAM suggests yet
another wave arrives late this afternoon and evening. Forecast
soundings show very steep lapse rates with CAPE over 4000 j/kg and
easily attainable convective temperatures in the middle 80s.

Given our current set-up rain appears a given. Forecast soundings
show Pwats over 2 inches implying very heavy rains possible. Thus
will trend pops higher than guidance and given the ongoing warm
air advection and thermal ridge across the area will trend highs
at or slightly above the blend given several hours of dry weather
will be possible.

Forecast soundings suggest lower level helicity values not
favorable for supercells...but given the available cape and
some marginal lower level shear available this afternoon some
storms could become severe. Furthermore...any heavy rainers could
result in Flash Flooding...particularly across our NE areas that
have seen heavy rains as of late. May consider a Flash Flood
watch in those areas.

&&

.SHORT TERM /Tonight through Thursday Night/...

Issued at 234 AM EDT Tue Jul 11 2017

Models continue to suggests active weather this evening....with a
break on Wednesday...followed by another round of showers and
storms on Thursday and Thursday Night.

Tonight's GFS shows the departure of a quick moving short wave
will most likely continue to develop thunderstorms across the
area given the very moist and warm air mass in place and the
lingering surface boundary. Thus will once again trend pops higher
than mavmos in most locations...especially along and north of the
I-70 corridor where forcing appears best. As the short wave
departs late tonight...forecast soundings show dry air intruding
into the column as models suggest subsidence arriving from the
southwest as low pressure begins to move through the Great lakes.
Thus will trend toward a dry forecast tonight and again on early
Wednesday and subsidence and dry air should keep convection in
check. Again with the thermal ridge in place will trend lows and
Wednesday highs at or above the forecast builder blend.

Forecast soundings on Wednesday night suggest 700mb temps over 10C
and convective temps in the 90s...which implies a cap...however
confidence is low as the GFS suggests a short wave pushing into
the northern parts of Indiana near 00Z Thursday. Thus may include
a some small chances north late on Wednesday.

On Wednesday night through Thursday night there is more certainty
that another round of active weather looks to return. Forecast
soundings show a much more moist column through this period as the
GFS and NAM sow a trough working through the Great Lakes aloft and
pushing several short waves across Indiana. On Thursday and
thursday evening forecast soundings once again show CAPE soaring
above 3000 J/KG with convective temps in the upper 80s with little
to no cap. Thus will again raise pops on Thursday and Thursday
evening at or above the forecast builder blend.

&&

.LONG TERM /Thursday Night through Monday/...
Issued at 309 PM EDT Mon Jul 10 2017

A gradual shift to a quieter weather pattern should take hold
through much of the extended as the upper ridge retrogrades into the
Intermountain West. This will enable the frontal boundary to finally
shift south of the Ohio Valley Friday with more widespread
convective threats ending as high pressure settles into the region
on Saturday.

Dry weather is expected to persist through much of the rest of the
period with the exception of a small threat for storms late Saturday
into Saturday night as an upper wave rapidly tracks through the
lower Great Lakes. While highs will remain in the 80s through the
extended...humidity levels will lower from the muggy conditions
expected for much of the work week.

Some hints in the long range data at the upper ridge expanding back
east into the Plains early next week...which conceivably would
thrust central Indiana back into a more active pattern with ridge
rider potential as the region sits on the edge of the heat dome.

&&

.AVIATION (Discussion for the 110600Z TAF Issuance)...
Issued at 1149 PM EDT Mon Jul 10 2017

The storms have been slow to develop and spread south this evening
compared to HRRR runs. Thus, will only go VCTS through 10z. Then,
should see more storms develop after 16z as another wave approaches
and the atmosphere becomes moderately to strongly unstable.

Good confidence that flying conditions should be mostly VFR away
from thunderstorms.

Winds will be southwest 10 knots or less but with high gusts
possible in thunderstorms.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....Ryan
AVIATION...MK
Hazardous weather outlook, Jul 10, 5:37 PM EDT, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
537 PM EDT Mon Jul 10 2017

INZ021-028>031-035>049-051>057-060>065-067>072-112145-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
537 PM EDT Mon Jul 10 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Thunderstorms can be expected at times tonight. Some storms
may be severe.

Hazards: Damaging winds, large hail, heavy rain, lightning, isolated
tornadoes.

Timing: Throughout the night. The severe risk will be highest through
midnight.

Discussion: Storms will be possible throughout the night with a
threat for severe weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Outlook: Periodic threats for strong to severe thunderstorms will
exist for much of the upcoming week. Damaging winds and large hail
will be the main severe threats. Dangerous cloud to ground lightning
and heavy rainfall are threats with any thunderstorm.

Thunderstorms over the next few days will have the potential to
bring a few inches of rain to parts of central Indiana. With many
locations already having saturated ground and elevated water levels,
any additional rain would bring a return of flooding and exacerbate
existing flooding.

In addition to the storms...dewpoints will surge into the middle 70s
Tuesday through Thursday...creating oppressive conditions as high
temperatures warm into the upper 80s and lower 90s in some locations.
This will create max heat indices in the middle 90s to near 100.

Discussion: Daily chances for storms will continue much of this week
as a northwest flow aloft enables several upper level disturbances
to track across the region and interact with a frontal boundary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight, and may be needed
at other times throughout the week.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jul 10, 10:54 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TORNADO          7 SE BURROWS            40.62N 86.39W
07/10/2017                   CARROLL            IN   TRAINED SPOTTER

            FROM RTV-6 TWITTER. VIDEO FROM TRAINED
            SPOTTER OF TORNADO IN DEER CREEK. TIME
            ESTIMATED FROM RADAR.

&&

MK
Local storm report, Jul 11, 1:57 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     HAIL             1 NW NEW CASTLE         39.93N 85.38W
07/11/2017  E1.50 INCH       HENRY              IN   PUBLIC

            ESTIMATED 70 MPH WINDS. POWER OUT. FENCE
            BLOWN DOWN.

&&
Local storm report, Jul 11, 2:16 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 AM EDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     FLASH FLOOD      2 NE KOKOMO             40.50N 86.11W
07/11/2017                   HOWARD             IN   LAW ENFORCEMENT

            AREAS OF STREET FLOODING ONGOING THROUGHOUT
            MUCH OF THE COUNTY.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:28 PM EDTTornado WarningINDCarroll18 min
Jul 10, 8:44 PM EDTTornado WarningINDCarroll31 min
Jul 10, 8:59 PM EDTTornado WarningINDHoward46 min
Jul 10, 11:21 PM EDTFlash Flood WarningINDCarroll, Howard4 hr
Jul 10, 11:32 PM EDTTornado WarningINDCarroll, Howard28 min
Jul 11, 1:39 AM EDTSevere Thunderstorm WarningINDHenry21 min
Jul 11, 3:57 AM EDTAreal Flood WarningINDCarroll, Howard6 hr
Jul 11, 4:53 AM EDTRiver Flood WarningINDCarroll, Howard24 hr
Jul 11, 7:41 AM EDTSpecial Weather StatementINDHendricks34 min
Jul 11, 8:00 AM EDTSpecial Weather StatementINDBrown45 min
Jul 11, 8:22 AM EDTAreal Flood WarningINDHancock, Hendricks, Johnson, Marion, Montgomery, Putnam and 1 more3 hr
Jul 11, 8:24 AM EDTSpecial Weather StatementINDMarion, Shelby36 min
Jul 11, 8:50 AM EDTSpecial Weather StatementINDRush, Shelby40 min
Jul 11, 9:18 AM EDTAreal Flood WarningINDBrown, Clay, Monroe, Owen3 hr
Jul 11, 9:23 AM EDTSpecial Weather StatementINDBartholomew, Brown, Decatur37 min
Jul 11, 9:26 AM EDTSpecial Weather StatementINDClay, Monroe, Owen34 min
Jul 11, 10:20 AM EDTAreal Flood WarningINDBrown, Johnson, Morgan, Shelby3 hr
Jul 11, 10:42 AM EDTAreal Flood WarningINDClay, Vigo3 hr
Jul 11, 11:28 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren47 min
Jul 11, 11:30 AM EDTFlash Flood WarningINDBrown, Hendricks, Johnson, Morgan, Owen, Putnam and 1 more6 hr
Jul 11, 11:45 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe, Warren45 min
Jul 11, 11:48 AM EDTAreal Flood WarningINDCarroll, Howard, Madison, Tippecanoe, Tipton6 hr
Jul 11, 12:10 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Morgan, Putnam28 min
Jul 11, 12:17 PM EDTAreal Flood WarningINDBrown, Clay, Monroe, Owen6 hr
Jul 11, 12:31 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Johnson, Marion, Morgan29 min
Jul 11, 12:35 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hancock, Hendricks, Johnson and 6 more6 hr
Jul 11, 12:39 PM EDTRiver Flood WarningINDCarroll25 hr
Jul 11, 12:39 PM EDTRiver Flood WarningINDHenry, Rush, Shelby19 hr
Jul 11, 12:39 PM EDTRiver Flood WarningINDMarion25 hr
Jul 11, 12:39 PM EDTRiver Flood WarningINDJohnson44 hr
Jul 11, 12:39 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo5 days
Jul 11, 12:39 PM EDTRiver Flood WarningINDTippecanoe64 hr
Jul 11, 12:50 PM EDTAreal Flood WarningINDDelaware, Hamilton, Henry, Howard, Madison, Randolph and 2 more3 hr
Jul 11, 12:54 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan, Shelby36 min
Jul 11, 12:58 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Marion, Rush, Shelby32 min
Jul 11, 1:22 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby38 min
Jul 11, 1:52 PM EDTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Shelby3 hr
Jul 11, 2:29 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen65 hr
Jul 11, 2:29 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen65 hr
Jul 11, 4:55 PM EDTAreal Flood WarningINDHancock, Hendricks, Johnson, Marion, Shelby12 hr
Jul 11, 5:41 PM EDTAreal Flood WarningINDCarroll, Howard12 hr
Jul 11, 5:42 PM EDTAreal Flood WarningINDBartholomew, Brown, Hendricks, Johnson, Morgan, Owen and 2 more12 hr

Nearby

Flash Flood Watches in Indiana, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.